# SDR AWXA0002151

- Difficulty date: August 3, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 57,807 hours, 47,189 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Part number: 65C345373
- Condition: Cracked
- Location: Bs 706-717
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: BS 706-717 BL.07 transverse floor beam cracked 8 EA PlacesC: Repaired beam IAW AWA ER 15-5702-01209-DD2
